Pacific Journal of Mathematics

Moiré phenomena in algebraic geometry: rational alternations in ${\bf R}^{2}$.

Keith M. Kendig

Article information

Source
Pacific J. Math., Volume 90, Number 1 (1980), 105-124.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779122

Mathematical Reviews number (MathSciNet)
MR599324

Zentralblatt MATH identifier
0472.14004

Subjects
Primary: 14G30
Secondary: 78A45: Diffraction, scattering [See also 34E20 for WKB methods]

Citation

Kendig, Keith M. Moiré phenomena in algebraic geometry: rational alternations in ${\bf R}^{2}$. Pacific J. Math. 90 (1980), no. 1, 105--124. https://projecteuclid.org/euclid.pjm/1102779122


Export citation

References

  • [1] K. Kendig, Tangent cones to real analytic varieties, Indiana University Math. J., 22, No. 4 (1972), 379-391.
  • [2] K. Kendig, Moire Phenomena in Algebraic Geometry. Polynomial Alternations in Rn. Pacific J. Math., 88 (1980).
  • [3] G. Oster, Moire Optics: A Bibliography, J. Optical Soc.Amer., 55 (1965), 1329.
  • [4] V. Ronchi, Sur la Nature Interferentielle desFranges d'ombre dans I'essai des Systems Optiques, Revue Opt., 5, No. 11 (1926), 431-437.
  • [5] P. Theocaris, Moire Fringes in Strain Analysis, London: Permagon Press,1969.